# SDR AUS20010981

- Difficulty date: September 3, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Swivel
- Part number: 9560151480
- Condition: Loose
- Location: Combust Chamber
- Part time: 726 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE COMBUSTION CHAMBER P2 AIR TAP SWIVEL UNION ASSEMBLY CONE LOOSE.
